# SDR USAA2011033191288

- Difficulty date: March 29, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,124 hours, 18,340 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1843
- Condition: Low Pressure
- Location: R1 Door
- Part time: 33,124 hours, 18,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2048 - DCA-BOS - EMERGENCY EGRESS SYSTEM - R1 DOOR BOTTLE NEEDS SERVICE.  SERVICED R1 DOOR PER AMM 52-10-00-00-614.
